# SDR FX7A200600003

- Difficulty date: April 21, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- Engine: Pwa JT8D219
- System (JASC): 2110 · Cabin Compressor System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF THE PRESSURIZATION WAS ABNORMAL, RETURNED TO VLN, DUE TO THE PROBLEM LOG PAGE : 39529  MAINTENANCE PERFORMED AN AIRCRAFT AND CABIN PRESSURIZATION CHECK IAW AMM 21-32-00 FOUND NO DEFECTS, SYSTEM OP CHECKED OKAY.
